# SDR SWAA052815

- Difficulty date: September 18, 2005
- Submitted: September 19, 2005
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 6,455 hours, 3,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 07912
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS TRACK COVER MISSING AT FWD END.  INSTALLED COVER PER MM.
